| Model Number |
DIA. 13 MM LG 125 135° |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
03/20/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient underwent a revision surgery due to aseptic glenoid loosening 11 years after primary surgery.Subject id: (b)(6).